Advertisement
  • Announcements

    • Tungsten Aromatics

      Deleting/hiding content   01/26/2018

      Members please note: We can not hide or delete posts/threads, content in blogs or images. This also applies to gallerys and blogs. This is also against Df's ToS. Please be mindful about what you post and remember that once you hit send, it will be viewable on the internet.
    • Lindsay

      Donate Now   02/09/2018

        Give the gift that will keep on giving.     Donate Now  Thank you so much and have a healthy, happy and wonderful year ahead!   Forum Admin Founder/Owner of DepressionForums.org Lindsay Reday Forum Administrator, Founder LGJ CEO/Director, Owner of DepressionForums.org Inbetween Administrative Technician/Webmaster  Tungsten Aromatics Senior Administrator 20YearsandCounting Assistant Administrator/Mod Coodinator KidSurvivor2011 Moderator/Administrator Natasha1 Senior Moderator Jules19 Moderator                        
Lilnewk

Paxil side effects

2 posts in this topic

Posted · Report post  

Advertisement

I was on paxil for 4 years before tapering off for 8 months due to wanting to become pregnant. After being off for a few weeks I lost it and became really depressed so my doctor tried me on lexapro but I hated it.  My question is will I have side effects from paxil because iv been off of it for at least a month and a half ? I don't remember what kind of side effects I had back in the day. I just want to start where I left off with it :( im worried too because the doctor told me to just stop lexapro and go back to paxil so idk if I'm going to get withdrawals and side effects 

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

A side-effect is simply your bodies reaction to the working of a medication. Some people experience them, some don't. If your body is the same body that was on Paxil some months ago, I don't see how you will now begin to have different side-effects from the ones you had before quitting it all together. 

Also, dropping one antidepressant for another is normal, particularly is the dosage is very low. I would listen to the doctor and get back on Paxil which you believe worked well for you

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now